# SDR DALA2024072207357

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454917) CORROSION ON FLOOR SUPPORT WL-208, STA-947.5+11, LBL-51.5. REPLACED, RENOVED AND INSTALLED INTERCOSTAL (FLOOR SUPPORT) BTW STA 947.5 TO 967 LBL 51.5 IAW B737-800 SRM 51-40-02-OG.
